\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Asymptotic properties of delayed matrix exponential functions via Lambert function

  • * Corresponding author: Z. Svoboda

    * Corresponding author: Z. Svoboda
Abstract Full Text(HTML) Figure(2) Related Papers Cited by
  • In the case of first-order linear systems with single constant delay and with constant matrix, the application of the well-known "step by step" method (when ordinary differential equations with delay are solved) has recently been formalized using a special type matrix, called delayed matrix exponential. This matrix function is defined on the intervals $(k-1)τ≤q t<kτ$, $k=0,1,\dots$ (where $τ>0$ is a delay) as different matrix polynomials, and is continuous at nodes $t=kτ$. In the paper, the asymptotic properties of delayed matrix exponential are studied for $k\to∞$ and it is, e.g., proved that the sequence of values of a delayed matrix exponential at nodes is approximately represented by a geometric progression. A constant matrix has been found such that its matrix exponential is the "quotient" factor that depends on the principal branch of the Lambert function. Applications of the results obtained are given as well.

    Mathematics Subject Classification: Primary: 34K06; Secondary: 34K25.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  The curve ${\mathrm{Re}\,W_0(z)}=0$

    Figure 2.  Detailed eigenvalue domains

  •   N. H. Abel , Beweis eines Ausdruckes, von welchen die Binomial-Formel ein einzelner Fall ist, J. Reine Angew. Math., 1 (1826) , 159-160.  doi: 10.1515/crll.1826.1.159.
      A. Boichuk , J. Diblík , D. Khusainov  and  M. Růžičková , Fredholm's boundary-value problems for differential systems with a single delay, Nonlinear Anal., 72 (2010) , 2251-2258.  doi: 10.1016/j.na.2009.10.025.
      R.M. Corless , G.H. Gonnet , D.E.G. Hare , D. J. Jeffrey  and  D.E. Knuth , On the Lambert W Function, Adv. Comp. Math., 5 (1996) , 329-359.  doi: 10.1007/BF02124750.
      F. R. Gantmacher, The Theory of Matrices, Volume 1, AMS Chelsea Publishing, 1998.
      D. Ya. Khusainov  and  G.V. Shuklin , Linear autonomous time-delay system with permutation matrices solving, Stud. Univ. Žilina, Math. Ser., 17 (2003) , 101-108. 
      D.Ya. Khusainov  and  G.V. Shuklin , On relative controllability in systems with pure delay, Int. Appl. Mech., 41 (2005) , 210-221.  doi: 10.1007/s10778-005-0079-3.
      V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, 1999. doi: 10.1007/978-94-017-1965-0.
      J. H. Lambert, Observationes variae in mathesin puram, Acta Helvetica, physicomathematico-anatomico-botanico-medica, Band Ⅲ, (1758), 128{168.
      E. E. Tyrtyshnikov, A Brief Introduction to Numerical Analysis, Birkhäuser Boston, Inc., Boston, MA, 1997. doi: 10.1007/978-0-8176-8136-4.
  • 加载中

Figures(2)

SHARE

Article Metrics

HTML views(1525) PDF downloads(200) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return